# SDR IPXA0561973

- Difficulty date: July 30, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N54814
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SEAT TRACK IS CORRODED BS 890, WL 208, LBL 25.  REPLACED IAW DWG 143N5481-4, SRM 53-30-52.0I1, 53-30-52-1A1.
